# SDR VNAA2025112011101

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 24,212 hours, 21,337 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 2322H000005
- Part serial: NGL192914
- Condition: Faulted
- Location: Nlg Steering
- Part time: 22,475 hours, 19,779 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION AFTER ROTATION. / REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ-900 FIM 32-51-50-810-801 AND AMM 32-32-10-000/400-801. OPS TEST GOOD AND LEAK TEST GOOD
